# SDR SWIA2021073059833

- Difficulty date: June 11, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CORROSION ON EXSISTING FORMER REPAIR FS347.27 UNDER AFT GUIDE PULLEY MOUNT BETWEEN INTERCOSTALS DD4 AND DD5      (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED PAX DOOR FORMER AT FS 347.37 REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, AND DWG 601R31702 REV N. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FULL DETAILS.
